# SDR CA050527027

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SMOKE BECAME EVIDENT IN THE CABIN AND ON THE FLIGHT DECK.  THE CREW DECLARED AN EMERGENCY AND OPENED THE FORWARD OUTFLOW AND DUMP VALVE.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE AND THE ENGINE WAS REMOVED FOR INVESTIGATION.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
